# SDR UIEA2023122701033

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: BACR13CG2AB
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE OPERATIONAL CHECK OF CARGO FIRE EXTINGUISHING BOTTLE RELAYS, THE RELAY K823 FOUND INOPERATIVE.( THE RELAY K823 WAS REPLACED IAW SWPM 20-81-22 REV.84 DATE:15-OCT-23. NO FURTHER DEFECTS NOTED )
